# SDR AALA20120328006

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 47,458 hours, 6,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 20C BROKEN.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT AT 20C.  OPS CHECK NORMAL.
